# SDR CHQA20121204450

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 29,715 hours, 24,993 cycles
- Engine: Rroyce AE3007A12
- Engine time: 27,550 hours, 23,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18303
- Condition: Discharged
- Location: Cabin
- Part time: 22,992 hours, 20,312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NUMBER 2 EMERGENCY BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 2 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
